# SDR SIMA200923702

- Difficulty date: August 24, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 26,680 hours, 23,176 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 3631001011
- Part serial: 2111
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3252 THE CREW REPORTED A STALL PROTECTION SYSTEM ADVANCED FLAP LOW SPEED EICAS MESSAGE PRESENT IN FLIGHT.  EICAS INDICATED FLAPS AS AMBER BOX AND AMBER DASH.  AMBER DASH FLAP INDICATIONS WERE ON BOTH DISPLAYS.  AN EMERGENCY WAS DECLARED UPON ARRIVAL INTO DFW.  AIRCRAFT LANDED WITH NO INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED BLOWN FUSE F0098.  REMOVED AND REPLACED LEFT FLAP DRIVE MOTOR UNIT.  REMOVED AND REPLACED FLAT ELECTRONIC CONTROL UNIT.  ALL WORK PERFORMED IAW EMB 145 AMM 20-13-08, 27-53-01 AND 27-53-02.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
